# SDR CALA2025110911017

- Difficulty date: November 9, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Boeing 737-8
- Aircraft serial: 67606
- Aircraft time: 6,188 hours, 2,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

26C EMERGENCY LIGHT.   RESECURED SEAT 26C EMERGENCY LIGHT ASSY IAW AMM REF. 33-51-11. OPS CHECK GOOD.
